# SDR USAA060595

- Difficulty date: April 19, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 56,000 hours, 56,000 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 725
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND KEEL BEAM CORRODED STA 725 AT RBL 8.  REMOVED DAMAGE AND CORROSION AND INSTALLED REPAIR STRAP IAW EA 97598 #C53-212-01 LEVEL 1, DEFECT SIZE: 2" BY 1".
